# SDR VNAA202410210002

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 83090
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON BRACKETS, MACHINED (3EAS) AND PLATE (2 EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT BRACKETS, MACHINED (3EAS) AND PLATE (2 EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WERE EVALUATED OUT OF LIMITS AND WERE REPLACED PER CRJ-900 SRM 53-32-58-101-001-A01 AND SRM 51-42-22-001-001-A01, SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01"
